Existence theorems for strong solutions of stochastic differential equations and inclusions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 84-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_1_a12,
author = {A. A. Levakov},
title = {Existence theorems for strong solutions of stochastic differential equations and inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {84--89},
year = {1999},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_1_a12/}
}
A. A. Levakov. Existence theorems for strong solutions of stochastic differential equations and inclusions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 84-89. http://geodesic.mathdoc.fr/item/DE_1999_35_1_a12/